# SDR ASAA11410359

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 43,971 hours, 24,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FORWARD OVERWING EMERGENCY EXIT IDENTIFIER HAS BULBS INOP.  RELAMPED & PERFORMED GOOD OPS TEST IAW AMM 33 51 22 962 001.
